MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SP 4.8MM 8MM OCTAGON; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SP 4.8MM 8MM OCTAGON; DENTAL IMPLANT
Catalog Number SPWB8
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number(b)(4).A4: patient weight: unknown / not provided g4: premarket identification: k011245|k002188.
 
Event or Problem Description
It was reported that the mount was stuck in the implant, and it was impossible to separate them.Procedure completed with another implant at tooth site #46.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) spwb8, (impl tapered sp 4.8mm 8mm octagon) for evaluation.Visual evaluation / functional test was performed, the devices could not be separated from each other during a functional testing.Device history record (dhr) review was completed for the subject lot number 2120018925.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120018925 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : does not disengage/release.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was material selection of the implant and/or fmt was not adequate to withstand recommended torque values for placement/seating.Therefore, based on the available information, a device malfunction did occur.The summary of the inspection results.The reported event is confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMPL TAPERED SP 4.8MM 8MM OCTAGON
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20707147
Report Number0002023141-2024-03735
Device Sequence Number12814776
Product Code DZE
UDI-Device Identifier00889024017597
UDI-Public(01)00889024017597(17)290901(10)2120018925
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082639
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSPWB8
Device Lot Number2120018925
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age78 YR
Patient SexMale
Patient EthnicityNon Hispanic